Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2006, Volume 47, Number 5, Pages 1076–1082 (Mi smj913)  

This article is cited in 12 scientific papers (total in 12 papers)

Methods for computing the least deviation from the sums of functions of one variable

V. È. Ismailov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

Abstract: We propose a method effective (in the sense of practical application) for finding the least deviation of a function of two variables from the sums of functions of one variable in the special polygons with sides parallel to the coordinate axes.

Keywords: least deviation, best approximation, lightning bolt, maximal lightning bolt

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2006, 47:5, 883–888

Bibliographic databases:

UDC: 517.5
Received: 14.02.2005

Citation: V. È. Ismailov, “Methods for computing the least deviation from the sums of functions of one variable”, Sibirsk. Mat. Zh., 47:5 (2006), 1076–1082; Siberian Math. J., 47:5 (2006), 883–888

Citation in format AMSBIB
\Bibitem{Ism06}
\by V.~\`E.~Ismailov
\paper Methods for computing the least deviation from the sums of functions of one variable
\jour Sibirsk. Mat. Zh.
\yr 2006
\vol 47
\issue 5
\pages 1076--1082
\mathnet{http://mi.mathnet.ru/smj913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2266517}
\zmath{https://zbmath.org/?q=an:1150.41348}
\elib{https://elibrary.ru/item.asp?id=12941064}
\transl
\jour Siberian Math. J.
\yr 2006
\vol 47
\issue 5
\pages 883--888
\crossref{https://doi.org/10.1007/s11202-006-0097-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241845200009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749187117}


Linking options:
  • http://mi.mathnet.ru/eng/smj913
  • http://mi.mathnet.ru/eng/smj/v47/i5/p1076

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ismailov V.E., “On the theorem of M Golomb”, Proc. Indian Acad. Sci. Math. Sci., 119:1 (2009), 45–52  crossref  mathscinet  zmath  isi  elib  scopus
    2. Zevatskii Yu.E., “Usloviya strogogo vypolneniya printsipa polilineinosti”, Izv. Sankt-Peterburgskogo gos. tekhnologicheskogo in-ta (tekhnicheskogo un-ta), 2009, no. 6, 83–85
    3. V. E. Ismailov, “Approximation by sums of ridge functions with fixed directions”, St. Petersburg Math. J., 28:6 (2017), 741–772  mathnet  crossref  isi  elib
    4. Asgarova A.Kh. Ismailov V.E., “On the Representation By Sums of Algebras of Continuous Functions”, C. R. Math., 355:9 (2017), 949–955  crossref  mathscinet  zmath  isi  scopus
    5. Asgarova A.K.H., Ismailov V.E., “Diliberto-Straus Algorithm For the Uniform Approximation By a Sum of Two Algebras”, Proc. Indian Acad. Sci.-Math. Sci., 127:2 (2017), 361–374  crossref  mathscinet  zmath  isi  scopus
    6. Asgarova A.Kh., Babayev A.M.-B., Maharov I.K., “On the Error of Approximation By Ridge Functions With Two Fixed Directions”, Tbil. Math. J., 10:2 (2017), 111–120  crossref  mathscinet  zmath  isi
    7. Ismailov V.E., “A Note on the Equioscillation Theorem For Best Ridge Function Approximation”, Expo. Math., 35:3 (2017), 343–349  crossref  mathscinet  zmath  isi  scopus
    8. S. V. Konyagin, A. A. Kuleshov, V. E. Maiorov, “Some problems in the theory of ridge functions”, Proc. Steklov Inst. Math., 301 (2018), 144–169  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. Asgarova A.Kh., “On a Generalization of the Stone-Weierstrass Theorem”, Ann. Math. Que., 42:1 (2018), 1–6  crossref  mathscinet  zmath  isi  scopus
    10. Ismailov V.E., “A Note on the Criterion For a Best Approximation By Superpositions of Functions”, Studia Math., 240:2 (2018), 193–199  crossref  mathscinet  zmath  isi  scopus
    11. Ismailov V.E., “Computing the Approximation Error For Neural Networks With Weights Varying on Fixed Directions”, Numer. Funct. Anal. Optim., 40:12 (2019), 1395–1409  crossref  mathscinet  zmath  isi  scopus
    12. Asgarova A.Kh., “on the Density of a Sum of Algebras in the Space of Continuous Functions”, Azerbaijan J. Math., 10:1 (2020), 102–109  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:177
    Full text:69
    References:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021